A Completness Theorem in Modal Logic / Teorem kompletnosti u modalnoj logici (Bosnian translation by Nijaz Ibrulj)

Sophos 1 (14):213-232 (2021)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2022-01-31

Downloads
147 (#129,979)

6 months
56 (#97,162)

Historical graph of downloads
How can I increase my downloads?

Author Profiles

Saul Kripke
Last affiliation: CUNY Graduate Center

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references